SPECTRAL SETS AND OPERATOR RADII

Abstract : We study different operator radii of homomorphisms from an operator algebra into B(H) and show that these can be computed explicitly in terms of the usual norm. As an application, we show that if Ω is a K-spectral set for a Hilbert space operator, then it is a M-numerical radius set, where M = 1/2 (K + K ^{−1}). This is a counterpart of a recent result of Davidson, Paulsen and Woerdeman. More general results for operator radii associated with the class of operators having ρ-dilations in the sense of Sz.-Nagy and Foias are given. A version of a result of Drury concerning the joint numerical radius of non-commuting n-tuples of operators is also obtained.
Document type :
Journal articles
Complete list of metadatas

Cited literature [4 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01821886
Contributor : Catalin Badea <>
Submitted on : Saturday, June 23, 2018 - 8:03:57 AM
Last modification on : Wednesday, December 19, 2018 - 8:57:48 AM
Long-term archiving on : Wednesday, September 26, 2018 - 7:03:06 PM

File

BaCrKl-revised.pdf
Files produced by the author(s)

Identifiers

Citation

Catalin Badea, Michel Crouzeix, Hubert Klaja. SPECTRAL SETS AND OPERATOR RADII. Bulletin of the London Mathematical Society, London Mathematical Society, 2018, 50 (6), pp.986-996. ⟨10.1112/blms.12191⟩. ⟨hal-01821886⟩

Share

Metrics

Record views

99

Files downloads

68